Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2021, Volume 76, Issue 5(461), Pages 195–198 (Mi umn10022)  

Viktor Abramovich Zalgaller (obituary)

D. Yu. Burago, Yu. D. Burago, A. L. Verner, A. M. Vershik, M. L. Gromov, I. A. Ibragimov, S. V. Ivanov, S. V. Kislyakov, S. S. Kutateladze, A. A. Lodkin, Yu. V. Matiyasevich, N. E. Mnev, A. I. Nazarov, G. Yu. Panina, Yu. G. Reshetnyak, V. A. Rizhik, N. N. Uraltseva, Ya. M. Eliashberg


DOI: https://doi.org/10.4213/rm10022

Full text: PDF file (250 kB)

English version:
Russian Mathematical Surveys, 2021, 76:5, 927–931

Bibliographic databases:

MSC: 01A70

Citation: D. Yu. Burago, Yu. D. Burago, A. L. Verner, A. M. Vershik, M. L. Gromov, I. A. Ibragimov, S. V. Ivanov, S. V. Kislyakov, S. S. Kutateladze, A. A. Lodkin, Yu. V. Matiyasevich, N. E. Mnev, A. I. Nazarov, G. Yu. Panina, Yu. G. Reshetnyak, V. A. Rizhik, N. N. Uraltseva, Ya. M. Eliashberg, “Viktor Abramovich Zalgaller (obituary)”, Uspekhi Mat. Nauk, 76:5(461) (2021), 195–198; Russian Math. Surveys, 76:5 (2021), 927–931

Citation in format AMSBIB
\Bibitem{BurBurVer21}
\by D.~Yu.~Burago, Yu.~D.~Burago, A.~L.~Verner, A.~M.~Vershik, M.~L.~Gromov, I.~A.~Ibragimov, S.~V.~Ivanov, S.~V.~Kislyakov, S.~S.~Kutateladze, A.~A.~Lodkin, Yu.~V.~Matiyasevich, N.~E.~Mnev, A.~I.~Nazarov, G.~Yu.~Panina, Yu.~G.~Reshetnyak, V.~A.~Rizhik, N.~N.~Uraltseva, Ya.~M.~Eliashberg
\paper Viktor Abramovich Zalgaller (obituary)
\jour Uspekhi Mat. Nauk
\yr 2021
\vol 76
\issue 5(461)
\pages 195--198
\mathnet{http://mi.mathnet.ru/umn10022}
\crossref{https://doi.org/10.4213/rm10022}
\transl
\jour Russian Math. Surveys
\yr 2021
\vol 76
\issue 5
\pages 927--931
\crossref{https://doi.org/10.1070/RM10022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000738917200001}


Linking options:
  • http://mi.mathnet.ru/eng/umn10022
  • https://doi.org/10.4213/rm10022
  • http://mi.mathnet.ru/eng/umn/v76/i5/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:199
    Full text:144

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022